On K-spanned embeddings of projectiv manifolds.

E. Ballico

Manuscripta mathematica (1992)

  • Volume: 75, Issue: 1, page 103-108
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Ballico, E.. "On K-spanned embeddings of projectiv manifolds.." Manuscripta mathematica 75.1 (1992): 103-108. <http://eudml.org/doc/155714>.

author = {Ballico, E.},
journal = {Manuscripta mathematica},
keywords = {-spanned embeddings; -spanned line bundle; complex surface},
number = {1},
pages = {103-108},
title = {On K-spanned embeddings of projectiv manifolds.},
url = {http://eudml.org/doc/155714},
volume = {75},
year = {1992},

AU - Ballico, E.
TI - On K-spanned embeddings of projectiv manifolds.
JO - Manuscripta mathematica
PY - 1992
VL - 75
IS - 1
SP - 103
EP - 108
KW - -spanned embeddings; -spanned line bundle; complex surface
UR - http://eudml.org/doc/155714
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.